# SDR 20001024SH021

- Difficulty date: October 18, 1999
- Submitted: October 24, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SRB10
- Part serial: 2361
- Condition: Failed
- Location: Life Raft
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321010511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE FUNCTIONAL TESTING OF THE ELT, IT DID NOT TRANSMIT ANY SIGNALS.  THE BATTERY WAS REPLACED WITH A BATTERY THAT TESTED OKAY ON OTHER ELT''S, BUT ELT WOULD STILL NOT TRANSMIT.  (X)
